Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What should my blood sugar level be?

I just got told from my dr.that im diebetic and im not clear on what my blood levels should be. It seems like it has been getting higher. I have been watching what i eat and it dont seem to matter.. i am on meds.. just last night it was waht shoud my levels be? and all day it has been around 130 and that too hight?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Thank you for asking question.
first thing you not mention you check your night blood sugar just after food or after some time of food.
if it taken just after your dinner it can be higher. so donot worry. but if you check your blood sugar level after 2 hr receiving dinner than check your Glycosylated hemoglobin. In diabetes mellitus, higher amounts of glycosolated hemoglobin, indicating poorer control of blood glucose levels. so need to readjust your medicine.
Therefore to consult your doctor for glycosolated hemoglobin
Answered: Wed, 4 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor